×

Birational representations of multiplicative and additive groups. (English. Russian original) Zbl 0244.20038

Sib. Math. J. 8(1967), 1016-1021 (1968); translation from Sib. Mat. Zh. 8, 1339-1345 (1967).

MSC:

20G05 Representation theory for linear algebraic groups
20G15 Linear algebraic groups over arbitrary fields
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] A. Weil, On Algebraic Groups of Transformations, Amer. J. Math., No. 77, 355–391 (1955). · Zbl 0065.14201
[2] H. Matsumura, On Algebraic Groups of Birational Transfermations, Att. Acad. Nar. Lincei,34, No. 2, 151–153 (1963). · Zbl 0134.16601
[3] E. Sherwood, The Operation of the Universal Domain on the Plane, Proc. Amer. Matn. Soc.,13, No. 5, 722–725 (1962). · Zbl 0114.36501
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.